JOURNAL OF DIFFERENTIAL EQUATIONS - Czasopismo - MOST Wiedzy

Wyszukiwarka

JOURNAL OF DIFFERENTIAL EQUATIONS

ISSN:

0022-0396

eISSN:

1090-2732

Dyscypliny:

  • Matematyka (Dziedzina nauk ścisłych i przyrodniczych)

Punkty Ministerialne: Pomoc

Punkty Ministerialne - aktualny rok
Rok Punkty Lista
Rok 2023 140 Lista ministerialna czasopism punktowanych
Punkty Ministerialne - lata ubiegłe
Rok Punkty Lista
2023 140 Lista ministerialna czasopism punktowanych
2022 140 Lista ministerialna czasopism punktowanych
2021 140 Lista ministerialna czasopism punktowanych
2020 140 Lista ministerialna czasopism punktowanych
2019 140 Lista ministerialna czasopism punktowanych
2018 45 A
2017 45 A
2016 45 A
2015 45 A
2014 45 A
2013 45 A
2012 45 A
2011 45 A
2010 32 A
2009 32 A
2008 32 A

Model czasopisma:

Hybrydowe

Punkty CiteScore:

Punkty CiteScore - aktualny rok
Rok Punkty
Rok 2021 3.7
Punkty CiteScore - lata ubiegłe
Rok Punkty
2021 3.7
2020 3.6
2019 3.6
2018 3.3
2017 2.9
2016 2.8
2015 3.2
2014 2.9
2013 2.7
2012 2.4
2011 2.1

Impact Factor:

Zaloguj się aby zobaczyć Współczynnik Impact Factor dla tego czasopisma

Filtry

wszystkich: 7

  • Kategoria
  • Rok
  • Opcje

wyczyść Filtry wybranego katalogu niedostępne

Katalog Czasopism

Rok 2022
  • Straightened characteristics of McKendrick-von Foerster equation
    Publikacja

    - JOURNAL OF DIFFERENTIAL EQUATIONS - Rok 2022

    We study the McKendrick-von Foerster equation with renewal (that is the age-structured model, with total population dependent coefficient and nonlinearity). By using a change of variables, the model is then transformed to a standard age-structured model in which the total population dependent coefficient of the transport term reduces to a constant 1. We use this transformation to get existence, uniqueness of solutions of the problem...

    Pełny tekst do pobrania w serwisie zewnętrznym

Rok 2018
  • Integrate-and-fire models with an almost periodic input function
    Publikacja

    - JOURNAL OF DIFFERENTIAL EQUATIONS - Rok 2018

    We investigate leaky integrate-and-fire models (LIF models for short) driven by Stepanov and μ-almost periodic functions. Special attention is paid to the properties of the firing map and its displacement, which give information about the spiking behavior of the considered system. We provide conditions under which such maps are well-defined and are uniformly continuous. We show that the LIF models with Stepanov almost periodic...

    Pełny tekst do pobrania w serwisie zewnętrznym

Rok 2017
Rok 2015
  • The cohomological span of LS-Conley index

    In this paper we introduce a new homotopy invariant – the cohomological span of LS-Conley index. We prove the theorems on the existence of critical points for a class of strongly indefinite functionals with the gradient of the form Lx+K(x), where L is bounded linear and K is completely continuous. We give examples of Hamiltonian systems for which our methods give better results than the Morse inequalities. We also give a formula...

    Pełny tekst do pobrania w serwisie zewnętrznym

Rok 2011
  • Fixed point indices of iterated smooth maps in arbitrary dimension
    Publikacja
    • G. Graff
    • J. Jezierski
    • P. Nowak-Przygodzki

    - JOURNAL OF DIFFERENTIAL EQUATIONS - Rok 2011

    We give a complete description of possible sequences ofindices of iterations of f at an isolated fixed point, answering inaffirmative the Chow, Mallet-Paret and Yorke conjecture posed in[S.N. Chow, J. Mallet-Parret, J.A. Yorke, A periodic point index whichis a bifurcation invariant, in: Geometric Dynamics, Rio de Janeiro,1981, in: Lecture Notes in Math., vol. 1007, Springer, Berlin, 1983,pp. 109-131].

    Pełny tekst do pobrania w serwisie zewnętrznym

Rok 2007
Rok 2005

wyświetlono 377 razy